I recently started losing motor control in my limbs. What is the most likely cause based on meds?
- 30 May 2014 by speedyw18
- 30 May 2014
I think you need to provide information about the medications you are referring too. It could be a number of things starting from a simple vitamin B12 issue and/or folate (folic acid) deficiency to serious side effects from? You will have to tell us as your question is ungrouped (we cannot infer anything). This is important as it could be quite serious.
Att Moderators. I feel the detail question needed to be asked. Delete if you need to.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Oct 2010 • 9 answers
Posted 9 Mar 2012 • 3 answers
HIV Infection - I have recently started hiv meds for first time since testing positive 10 years ago?
Posted 13 May 2012 • 2 answers
I just recently started birth control for the first time this month an now Im on the 5th day of the?
Posted 7 Nov 2014 • 2 answers
Depo-Provera - Nexplanon - I recently started nexplanon and 3 weeks later I started my period. It's?
Posted 2 Dec 2014 • 1 answer